I had 0.2cc of Juvederm injected in my cheeks 18 days ago. I didn't want it. The doctor insisited. He hit the blood vessel on left side. I had bad bruising and swelling. 2 days ago I went back to dissolve Juvederm w/ Vitrase. I got deep wrinkles under my eyes that I never had before & I think some of the Juvederm was placed right into left tear trough. He injected 70 units of Vitrase. Was it a proper amount? My own cheekbones deflated! What should I do? I'm devastated! I can't model anymore!
Did Doctor Inject a Proper Amount of Hyaluronidase Vitrase to Dissolve Juvederm? Will I Get my Natural Cheekbones Back? (photo)
Doctor Answers (1)
I believe that the fillers and botox is the most overused products in cosmetic medicine. The reason is availability to every body with an MD after their name.
You did not want the Juvederm, BUT (dr insisted??).
).2 cc is very small amount, what most probably you have now is the hematoma or blood in the tissue causing some of the changes.
Wait a long time then you can see a Plastic Surgeon for full evaluation.
Fine wrinkles in the lower lid can be treated, if they persist, with CO2 laser.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.